# SDR AU960825

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: R Engine Power S
- Component: Lyc
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT BROKEN - CRANKCASE BROKEN - CAMSHAFT DAMAGED - NO1 AND NO2 CYLINDERS DAMAGED - CONNECTING RODS BENT - SEE MDR 96/0797 FOR FURTHER INFORMATION
